This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Hi, i am 16 years old i was prescribed steroids (tablets) for my inflamed eczema, since then i have been having a frequent almost constant urge to urinate, it feels like i am not emptying my bladder and around 10mins after urinating i need to go again, the urine stream seems weaker than normal. i have been for a blood test and been told it was all clear also i have no infection in the urine. also a few months ago i was told i suffer from anxiety I'm not sure if this is the problem, also i masturbate regularly if this has any affect?. there is no burning when urination. not sexually active.
PLEASE HELP !
Your symptom is called polyuria (excessive frequency of voiding). It can be due to many reasons which can be physiological or disease-related, and include excessive intake of liquids, diuretic substances (including tea, caffeine, alcohol, certain drugs), anxiety, exposure to cold, diabetes mellitus, diabetes insipidus (central or nephrogenic), urinary tract infections or obstruction, etc to name a few more common ones. Steroids prescribed in eczema does not cause polyuria.
I suggest you to take opinion of your doctor who would do a clinical examination and advice for needful tests (such as routine urinanalysis, blood glucose test, blood & urinary osmolalities, ultrasonography of renal system, etc). Accordingly you might need to take measures such as control of excessive liquid intake, reduction in diuretic substances/drugs, treatment of any infection (with short-course antibiotics), removal of any urinary tract obstruction, treatment of diabetes, etc.
I hope it helps. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.